MathSciNet Relay Station
MathSciNet bibliographic data
MR2258419 35Q30 (35D05 76D03 76D05)
Farwig, Reinhard; Galdi, Giovanni P.; Sohr, Hermann A new class of weak solutions of the Navier-Stokes equations with nonhomogeneous data. J. Math. Fluid Mech. 8 (2006), no. 3, 423–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement